Makale
Tam Makale
Uluslararası
2014
Some common fixed point results for nonself asymptotically qausi nonexpansive mappings by a two step iterative process
Indian Journal of Mathematics Special Volume Dedicated to Professor Billy E. Rhoades
Cilt 56 · ss. 169–188 · 01.01.2014
Atıf için künye
KHAN, S. H., Özdemir, M., & Akbulut, S. (2014). Some common fixed point results for nonself asymptotically qausi nonexpansive mappings by a two step iterative process. Indian Journal of Mathematics Special Volume Dedicated to Professor Billy E. Rhoades, 56, 169–188.
BibTeX
@article{khan2014-73238,
author = {KHAN, Safeer Hussain and Özdemir, Murat and Akbulut, Sezgin},
title = {Some common fixed point results for nonself asymptotically qausi nonexpansive mappings by a two step iterative process},
journal = {Indian Journal of Mathematics Special Volume Dedicated to Professor Billy E. Rhoades},
year = {2014},
volume = {56},
pages = {169--188},
url = {https://akademik.atauni.edu.tr/yayinlar/73238-some-common-fixed-point-results-for-nonself-asymptotically-qausi-nonexpansive}
}